# SDR Z8T2005F00000

- Difficulty date: July 16, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N3949C
- Make and model: Cessna 402B
- Aircraft serial: 402B0826
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520E
- Part serial: 182962R
- Condition: Seized
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE GROUND RUN ENGINE QUIT OPERATING.  POST RUN-UP INSPECTION MECHANIC WAS UNABLE TO ROTATE PROPELLER.  AIRPLANE WAS FERRIED AND HAD BEEN FLOWN FOR A FEW HOURS PRIOR TO FERRY.  ENGINE HAD VIBRATION WHEN RECEIVED FROM FERRY PILOT.
